Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Boundary value problems for delay-differential equations

Authors: L. J. Grimm and Klaus Schmitt
Journal: Bull. Amer. Math. Soc. 74 (1968), 997-1000
MathSciNet review: 0228785
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. E. El'sgol'ts, Introduction to the theory of differential equations with deviating arguments, Holden Day, San Francisco, 1966. MR 192154
  • 2. A. D. Myshkis and L. E. El'sgol'ts, Some results and problems in the theory of differential equations, Uspehi Mat. Nauk 22 (1967) no. 2, 21-57 = Russian Math. Surveys 22 (1967) no. 2, 1967.
  • 3. A. M. Zverkin, G. A. Kemenskii, S. B. Norkin and L. E. El'sgol'ts, Differential equations with a perturbed argument, Uspehi Mat. Nauk 17 (1962) no. 2, 77-164 = Russian Math. Surveys 17 (1962) no. 2, 61-146. MR 140789

Additional Information


American Mathematical Society